# SDR IPXA10561868

- Difficulty date: July 22, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 500-552
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CORROSION, BS 500-552, LBL 44, WL 208, AT THE FASTENER HOLES ON THE SEAT TRACK CORRODED AREA FOUND TO BE OUT OF LIMITS, REPAIR IAW SRM 53-00-52-1A1.
